MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascps0155 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the needle of power lock was accessed to the port body of power-port and medication was administered on (b)(6) 2019.Because the medicine was difficult to infuse, the contrasut examination was performed after completion fo the medication.However, there was no leakage nor damage found by ct.After the flushing, medication had not done for six days though the needle was left to access to the port body.It was further reported that when flush was conducted before starting medication on (b)(6) 2019, the leakage was found near the connection between the hub of the needle and the syringe.There was no reported patient injury.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed; however, the exact cause is unknown.One 19 g x 0.75 in.Powerloc with a y-site was returned for evaluation.An initial visual observation showed use residue throughout the returned sample.The sample was flushed with a 12 ml syringe of water and a spraying leak was observed emanating from the luer connector hub.A microscopic observation revealed a large, straight, longitudinal crack in the luer connector hub.The crack was observed to begin at the proximal end of the hub and extend into the wing of the hub.While the exact cause of the crack in the luer connector hub is unknown, possible contributing factors include forceful insertion of a tapered object into the orifice of the luer hub and over-tightening of the connector.A lot history review (lhr) of ascps0155 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the needle of power lock was accessed to the port body of powerport and medication was administered on (b)(6) 2019.Because the medicine was difficult to infuse, the contrasut examination was performed after completion fo the medication.However, there was no leakage nor damage found by ct.After the flushing, medication had not done for six days though the needle was left to access to the port body.It was further reported that when flush was conducted before starting medication on (b)(6) 2019, the leakage was found near the connection between the hub of the needle and the sylinge.There was no reported patient injury.

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8340929
Report Number3006260740-2019-00255
Device Sequence Number2229672
Product Code LJT
UDI-Device Identifier00801741151453
UDI-Public(01)00801741151453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0671934J
Device Lot NumberASCPS0155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Event Location Hospital
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1